# SDR MYWA100077

- Difficulty date: May 20, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 24,422 hours, 8,775 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 2 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED ON ENGINE START.
